Hematoma after Botox brow lift
This is highly unusual for an experienced injector. Once a hematoma forms, it can spread the Botox and I guess that's what happened because injecting lateral brow shouldn't cause this. I would go to a more experienced doc in the future. Even if a vessel is hit, immediate pressure can prevent hematomas.
Briusing is the number one complication of Botox
Bruising is the most common complication of Botox. We use cryo technology to freeze your skin prior to injections so that you get:
1)numbness and don't fee the injection
2)constrict the small vessels in the fat (so you don't get a hematoma).
Hematoma after #Botox for eyebrow lift
It is certainly possible and could happen to any injector but is rare.
Dr H Karamanoukian
Botox and Results
Botox can migrate if not injected properly. The results will improve over time when the botox wears off. Please see an expert and see your physician if you are concerned. Best, Dr. Emer.
Hematoma with botox causing drooping eyelid
There are many small vessels in the area of the lateral brow. Although spreading of the medication to cause a droopy lid would be rare with injection in this area. I would see a specialist to discuss your options at this point.
Hematoma after Botox
I am sorry to hear about the hematoma. Hematoma's are rare after Botox injections. The lateral brow and crow's feet area has a lot of vessels, primarily veins, in that region. Some are visible through the skin and others are not. Unfortunately sometimes bruising, bleeding and a hematoma do occur. While I would like to say they are avoidable this is not the case 100% of the time. If a physician tells you they have never had bruising or a hematoma, big or small, they probably aren't doing a lot of Botox or fillers. When a hematoma does occur it can spread the Botox and lead to ptosis or other unwanted affects. If you have ptosis, dropping of the lid and not the brow, apraclonidine eye drops can lift the lid slightly until the Botox wears off. It does not work in all patients however. I would return to the physician who performed the injections for an examination and plan for treating your symptoms. I am sorry you had this negative experience. I wish you a speedy recovery.
Droopy eye with Botox injections.
Thanks for your question. It sounds like you have a few things go not smoothly with your recent Botox injection. I am sorry to hear that. Bruising and hematomas are unfortunately always possible with facial injections. As doctors, we try to do everything we can to prevent these from happening, but we can't always control everything. With regards to drooping eyelids, this typically comes from injection technique. Brows can be heavy with too much Botox injected into the forehead and eyelids can droop if Botox inadvertently comes out of the corrugator muscles and affects the eyelid muscles. True eyelid droop from Botox injections can be treated with eyedrops. I recommend you see a Board Certified Plastic Surgeon that is experienced in facial injections to evaluate you and help you through this as well as help you with your future injections. I hope this was helpful. All the best.
Botox and Droop and Hematoma
I am so sorry for the hematoma and droop. Often there are vessels and a careful understanding of the anatomy is necessary to avoid these complications. Please consult a board certified dermatologist who specializes in cosmetic injections. Best, Dr. Green
Botox for eye brow lift - droopy eye avoidable?
I am sorry to hear about your result. Nothing is every completely avoidable, and even though the skin in that area is thin, there are a lot of blood vessels. On lighter skinned patients these can sometimes but not always be seen, but if you have a tan or darker pigment to the skin then they are not really visible. It sounds like you had a significant bruise afterwards which is not the goal. It is unlikely the Botox had migrated along this entire distance, but when lifting the brow the injection is closer to the muscle that helps to raise the eyebrow when compared to treating the Crow's feet. By treating with a lower dose (I use 2 units) you can minimize the risk of drooping the eyelid but not eliminate it. Since you do have a drooping eyelid, there are eye drops that can help. The droop tends to go away in about 3-4 weeks but can last for the full 3 months. I'd recommend you follow up with your physician injector in order to be evaluated and receive a prescription for the eye drops.
I hope this helps and good luck.